# SDR UIEA2017092001748

- Difficulty date: September 17, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,088 hours, 10,867 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259469
- Part serial: 11NC4279
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP CONTROLLER M126 FAILED.  REPLACED THE TEMP CONTROLLER.
